American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Gerald S. Stoller. Form of solutions to the $p$-adic equation $y' = 0$. Bull. Amer. Math. Soc. 82 (1976) 557-559. MR 0410021.
Abstract, references, and article information   
View Article: PDF

[2] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[3] Ray Redheffer. Matrix differential equations. Bull. Amer. Math. Soc. 81 (1975) 485-488. MR 0379954.
Abstract, references, and article information   
View Article: PDF

[4] Kai-Tak Wong. On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 350-354. MR 0341181.
Abstract, references, and article information   
View Article: PDF

[5] William J. Knight. Existence of solutions of differential equations in Banach space. Bull. Amer. Math. Soc. 80 (1974) 148-149. MR 0335992.
Abstract, references, and article information   
View Article: PDF

[6] Chaim Samuel Hönig. The Green function of a linear differential equation with a lateral condition. Bull. Amer. Math. Soc. 79 (1973) 587-593. MR 0312019.
Abstract, references, and article information   
View Article: PDF

[7] Arrigo Cellina. On the nonexistence of solutions of differential equations in nonreflexive spaces. Bull. Amer. Math. Soc. 78 (1972) 1069-1072. MR 0312017.
Abstract, references, and article information   
View Article: PDF

[8] Stephen Berman. Abstract wave equations with finite velocity of propagation. Bull. Amer. Math. Soc. 77 (1971) 1011-1013. MR 0312098.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1